MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01139; 0001825034-2022-01142.
 
Event or Problem Description
It was reported that approximately fourteen (14) days post implantation of the right hip, the patient developed a pulmonary embolism, requiring a one day hospitalization.Pulmonary embolism resolved without further complication.Upon follow-up, the patient reported no problems and was very satisfied.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h10 the patient developed a pulmonary emboli two weeks post total hip arthroplasty.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbid state, and perioperative management.If a dvt/ blood clot breaks free, it may travel through the bloodstream and block blood flow to the lungs.This complication is called a pulmonary embolism.Total joint patients are typically placed on medication post-operative for a period of time to help prevent the development of dvt/blood clot formation that can lead to an pe.As the complaint indicated the patient developed a post-operative complication, it can be implied medical intervention was completed to treat the pe.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 50MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14291009
Report Number0001825034-2022-01138
Device Sequence Number17470320
Product Code LPH
UDI-Device Identifier00887868355875
UDI-Public(01)00887868355875(17)301203(10)64866850
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010243
Device Lot Number648668450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAT#: 010000817, G7 LINER, LOT#: 648668450; CAT#: 51-103090, TAPERLOC, LOT#: 6851144; CAT#: 650-0661, DELTA HEAD, LOT#: 3035182
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age27 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceBlack Or African American